# SDR 02092601

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N546NA
- Make and model: Boeing 757236
- Aircraft serial: 29945
- Aircraft time: 11,548 hours, 4,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM ROWS 14 TO 24 INOP.  TROUBLESHOOTING REVEALED FAILED LIGHTING POWERPACK.  INSPECTION REVEALED A BLOWN FUSE IN THE POWERPACK BATTERY CHARGER.  FUSE WAS REPLACED, BATTERY PACK ASSEMBLY REPLACED, OPS CHECK GOOD AS PER M/M 33-51-07.  AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
